# SDR ASAA2017021219787

- Difficulty date: February 12, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 39,849 hours, 11,883 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAT 2 NOT DISPLAYED. ACFT GROUNDED.  ACCOMPLISHED RESET PROCEDURE IAW QRH. SATCOM RESTORED NORMAL.
